# SDR FDEA201512013844

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 860 hours, 29,875 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8062142
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AFTER RE-START AT FL 250, ENG NR 3 WOULD NOT ACCELERATE ABOVE IDLE, THROTTLE MOVEMENT NORMAL.  R & R MAIN ENG CONTROL IAW AMM 73-20-01-2.
